# SDR CALA9700767

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- Engine: Pwa JT8D217A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Suppt
- Part number: 790762
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 29,815 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE SURGED WHILE AT CRUISE.  THE ENGINE WAS BROUGHT BACK TO IDLE AND THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT ARRIVED WITHOUT FURTHER PROBLEM.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  AN ENGINE TRIM AND POWER RUN WAS PERFORMED AND ALL PARAMETERS CHECKED GOOD.  *S/D*  SHOP FINDINGS REVEALED THE 8TH STAGE STATOR SUPPORT HAD BROKEN.
